# SDR CALA0400053

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 53,080 hours, 27,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD WEB REPAIR LIFTING OFF AT EDGES AT STA 1016.  INSTALLED INTERIM REPAIR PER PART 1 OF ECRA 5311-01174.  A DIP WAS ISSUED TO REINSPECT THE REPAIR AT INTERVALS NOT TO EXCEED 12,000 CYCLES.
